# SDR 95ZZZX1902

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8792N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825633
- System (JASC): 2810 · Fuel Storage
- Part: Vent Hose
- Condition: Deteriorated
- Location: Fuel Tank
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FUEL STAINS NOTED ON BOTTOM OF WING.  INVESTIGATION REVEALED DETERIORATED CONDITION OF FUEL VENT LINE HOSES.  HOSES CRUMBLED AT THE TOUCH.  AUTO FUEL NOT A FACTOR.  AIRCRAFT STORED OUTSIDE (TIE-DOWN).  NO EVIDENCE OF HAVING BEEN REPLACED, ORIGINAL EQUIPMENT.  SUBMITTER RECOMMENDATION:  ANY TANK NOT INSPECTED IN THE LAST 10 YEARS SHOULD BE REMOVED AND VENT LINE HOSES REPLACED.
